# SDR GTIA2018021602438

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 47,063 hours, 22,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF DIRTY SOCKS.   ISOLATED WHEN THE NR 1 PACK OFF.  PERFORMED TSM 05-50-00-810-831A,  NR 1 PACK FOUND TO BE THE CAUSE OF THE ODOR.  PERFORMED A PACK BURN OUT IAW AMM 21-00-00. NO DEFECTS NOTED,  NO ODOR PRESENT.
